# SDR G1IA2016080260701

- Difficulty date: August 2, 2016
- Submitted: August 6, 2016
- Operation: Air carrier
- Aircraft: N607FJ
- Make and model: Beech B200
- Aircraft serial: BB1963
- Aircraft time: 3,354 hours, 4,623 cycles
- Engine: Pwa PT6A42
- Engine time: 3,354 hours
- Propeller: Hartzl HCE4N3
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Separated
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

CAPTAIN AND CO-PILOT HAD FLOWN UNEVENTFULLY AND JOINED THE DOWNWIND WITH THE INTENTION OF LANDING AT APPROXIMATELY 22:15, WHEN SELECTED THE DOWN POSITION WITH THE LANDING GEAR HANDLE AND THE LANDING GEAR REMAINED UP.  NO GEAR HANDLE LIGHTS OR GEAR POSITION LIGHTS ILLUMINATED, THE LANDING GEAR REMAINED STOWED AND THE RELAY CIRCUIT BREAKER WAS BLOWN.  REFERENCED THE EMERGENCY CHECKLIST AND ELECTED TO LEAVE THE GEAR UP IN THE STOWED POSITION AND RETURN TO DESTINATION PRIOR TO A MANUAL GEAR EXTENSION ATTEMPT.   IN CRUISE ON THE RETURN LEG, NOTIFIED COM CENTER AND THE MAINTENANCE ON-CALL VIA THE SAT PHONE.  APPROACHING DESTINATION, WE ACCOMPLISHED THE ABNORMAL CHECKLIST ASSOCIATED WITH A MANUAL GEAR EXTENSION, WHICH WAS SUCCESSFUL WITH 3 GREEN POSITION LIGHTS AND THE GEAR HANDLE UNSAFE LIGHT EXTINGUISHED. THE LANDING WAS UNEVENTFUL AND THE ACFT WAS WRITTEN UP WITH THE MAINTENANCE AND OPERATIONS ON-CALL PERSONNEL NOTIFIED OF THE INCIDENT.  MAINTENANCE INSPECTED THE ASSOCIATED COMPONENTS AND WIRING, REPLACED THE CONTROL CIRCUIT BREAKER AND FOUND A WIRE SEPARATED FROM THE NOSE GEAR DOWNLOCK SWITCH HOUSING.  REPLACED NOSE GEAR DOWN LOCK SWITCH. PERFORMED MULTIPLE LANDING GEAR SWINGS AND AN OPS CHECK FLIGHT WAS SATISFACTORY.
